Simple view
Full metadata view
Authors
Statistics
A note on the admissibility of modular function spaces
Journal
Journal of Mathematical Analysis and Applications
40
Author
Caponetti Diana
Lewicki Grzegorz
Volume
448
Number
2
Pages
1331-1342
ISSN
0022-247X
eISSN
1096-0813
Language
English
Journal language
English
Affiliation
Wydział Matematyki i Informatyki : Instytut Matematyki
Scopus© citations
2
cris.lastimport.wos | 2024-04-09T22:57:52Z | |
dc.affiliation | Wydział Matematyki i Informatyki : Instytut Matematyki | pl |
dc.contributor.author | Caponetti, Diana | pl |
dc.contributor.author | Lewicki, Grzegorz - 129946 | pl |
dc.date.accessioned | 2017-04-26T09:23:31Z | |
dc.date.available | 2017-04-26T09:23:31Z | |
dc.date.issued | 2017 | pl |
dc.date.openaccess | 48 | |
dc.description.accesstime | po opublikowaniu | |
dc.description.number | 2 | pl |
dc.description.physical | 1331-1342 | pl |
dc.description.version | ostateczna wersja wydawcy | |
dc.description.volume | 448 | pl |
dc.identifier.doi | 10.1016/j.jmaa.2016.11.047 | pl |
dc.identifier.eissn | 1096-0813 | pl |
dc.identifier.issn | 0022-247X | pl |
dc.identifier.uri | http://ruj.uj.edu.pl/xmlui/handle/item/39718 | |
dc.language | eng | pl |
dc.language.container | eng | pl |
dc.rights | Dodaję tylko opis bibliograficzny | * |
dc.rights.licence | Inna otwarta licencja | |
dc.rights.uri | * | |
dc.share.type | inne | |
dc.subtype | Article | pl |
dc.title | A note on the admissibility of modular function spaces | pl |
dc.title.journal | Journal of Mathematical Analysis and Applications | pl |
dc.type | JournalArticle | pl |
dspace.entity.type | Publication |
cris.lastimport.wos
2024-04-09T22:57:52Z dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki dc.contributor.authorpl
Caponetti, Diana dc.contributor.authorpl
Lewicki, Grzegorz - 129946 dc.date.accessioned
2017-04-26T09:23:31Z dc.date.available
2017-04-26T09:23:31Z dc.date.issuedpl
2017 dc.date.openaccess
48 dc.description.accesstime
po opublikowaniu dc.description.numberpl
2 dc.description.physicalpl
1331-1342 dc.description.version
ostateczna wersja wydawcy dc.description.volumepl
448 dc.identifier.doipl
10.1016/j.jmaa.2016.11.047 dc.identifier.eissnpl
1096-0813 dc.identifier.issnpl
0022-247X dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/39718 dc.languagepl
eng dc.language.containerpl
eng dc.rights*
Dodaję tylko opis bibliograficzny dc.rights.licence
Inna otwarta licencja dc.rights.uri*
dc.share.type
inne dc.subtypepl
Article dc.titlepl
A note on the admissibility of modular function spaces dc.title.journalpl
Journal of Mathematical Analysis and Applications dc.typepl
JournalArticle dspace.entity.type
Publication Affiliations
Wydział Matematyki i Informatyki
Lewicki, Grzegorz
No affiliation
Caponetti, Diana
* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.
Views
1
Views per month
Views per city
Ashburn
1